# SDR A6WA2018061245876

- Difficulty date: June 5, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 35,028 hours, 33,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 601R3505025
- Condition: Bent
- Location: Door Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD TRACK LOWER C-CHANNEL WAS BENT.     REPLACED THE CHANNEL IAW SRM 51-42-06, AND 51-41-02.
